# SDR V0XD20181115002

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 34,970 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS SIGNS OF CORROSION BETWEEN FS 280 AND FS 349. REMOVED AND REPLACED STRINGER SH670-31634-2S AND SH670-31372-4S IAW SRM 51-40-11, 51-42-06, 51-42-21, 51-15-06, 51-25-06, 51-25-21, 51-21-11, 51-26-00, 51-25-00.
